# SDR QXEA9600115

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Frame
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FORWARD PRESSURE BULKHEAD FRAME 880/1550 LOWER CHORD LBL CRACK LENGH APPROX 2.5 INCH, LBL 3 TO 6.  CRACK REPAIRED I/A/W EA 28-53-328.
